Normal forms of border collisions in high dimensional Nonsmooth Maps

M Di Bernardo

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

22 Citations (Scopus)
Translated title of the contributionNormal forms of border collisions in high dimensional Nonsmooth Maps
Original languageEnglish
Title of host publicationProc IEEE ISCAS 2003, Bangkok, Thailand
Pages76 - 79
Publication statusPublished - 2003

Bibliographical note

Other: May 2003

Cite this